Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Fairly active as a smoker. Why does heart flutter? Why do I get dizzy?

I m a 36 year old male, fairly active. I m a smoker and drink maybe once a week if even that. The problem is, My heart feels like it has butterflys. It s been going on now for almost 1 year with a random butterfly feelings but now I have the butterflys feelings everyday for the past 2 weeks. Also I get dizzy spells randomly along with the butterfly feelings.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
The complaints that you are describing can be due to various reasons. It can be due to arrhythmia or an abnormal rhythm in the heart; excessive anxiety or simply dehydration. So I would suggest you get an ECG done as soon as possible, drink plenty of water and practice some deep breathing/yoga to get rid of stress. You need an evaluation as soon as possible as sometimes these arrhythmias can be life threatening as well.
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor